# SDR DALA2021032201603

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1483 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SEAT TRACK CROWN AREA AT STA 1483, LBL 55. REPAIRED PER SRM 53-00-52. (LP 1758096)
